American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 156 found      Go to page: 1 2 3 4 5 6

[91] Sander R. Dahmen. Counting integral Lamé equations by means of dessins d'enfants. Trans. Amer. Math. Soc. 359 (2007) 909-922. MR 2255201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Ahmed Sebbar and Thérèse Falliero. Equilibrium point of Green's function for the annulus and Eisenstein series. Proc. Amer. Math. Soc. 135 (2007) 313-328. MR 2255277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Sharon Anne Garthwaite. Convolution congruences for the partition function. Proc. Amer. Math. Soc. 135 (2007) 13-20. MR 2280169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] D. Choi. A simple proof of Zagier duality for Hilbert modular forms. Proc. Amer. Math. Soc. 134 (2006) 3445-3447. MR 2240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Bin Yong Hsie. Multiplicities of representations in spaces of modular forms. Proc. Amer. Math. Soc. 134 (2006) 1-3. MR 2170535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Hiroyuki Tsutsumi. Modular differential equations of second order with regular singularities at elliptic points for $SL_2(\mathbb{Z})$. Proc. Amer. Math. Soc. 134 (2006) 931-941. MR 2196023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] M. Manickam and B. Ramakrishnan. An estimate for a certain average of the special values of character twists of modular $L$-functions. Proc. Amer. Math. Soc. 133 (2005) 2515-2517. MR 2146235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Chris Hurlburt. Computing isogeny covariant differential modular forms. Math. Comp. 74 (2005) 905-926. MR 2114654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Ariel Pacetti and Fernando Rodriguez Villegas; with an appendix by B. Gross. Computing weight $2$ modular forms of level $p^2$. Math. Comp. 74 (2005) 1545-1557. MR 2137017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Zhi-Guo Liu. A theta function identity and its implications. Trans. Amer. Math. Soc. 357 (2005) 825-835. MR 2095632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Amod Agashe and William Stein; with an Appendix by J. Cremona and B. Mazur. Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero. Math. Comp. 74 (2005) 455-484. MR 2085902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Winfried Kohnen. On a certain class of modular functions. Proc. Amer. Math. Soc. 133 (2005) 65-70. MR 2085154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Shinji Fukuhara and Noriko Yui. Elliptic Apostol sums and their reciprocity laws. Trans. Amer. Math. Soc. 356 (2004) 4237-4254. MR 2058844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Jayce Getz. A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms. Proc. Amer. Math. Soc. 132 (2004) 2221-2231. MR 2052397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Basic hypergeometric generating functions for $L$-values. CBMS Regional Conference Series in Mathematics 102 (2003) 165-182.
Book volume table of contents
View Article: PDF

[106] Traces of singular moduli and class equations. CBMS Regional Conference Series in Mathematics 102 (2003) 121-132.
Book volume table of contents
View Article: PDF

[107] Gaussian hypergeometric functions. CBMS Regional Conference Series in Mathematics 102 (2003) 183-205.
Book volume table of contents
View Article: PDF

[108] Half-integral weight modular forms. CBMS Regional Conference Series in Mathematics 102 (2003) 49-68.
Book volume table of contents
View Article: PDF

[109] Basic facts. CBMS Regional Conference Series in Mathematics 102 (2003) 1-19.
Book volume table of contents
View Article: PDF

[110] Integer weight modular forms. CBMS Regional Conference Series in Mathematics 102 (2003) 21-47.
Book volume table of contents
View Article: PDF

[111] Partitions. CBMS Regional Conference Series in Mathematics 102 (2003) 85-107.
Book volume table of contents
View Article: PDF

[112] Central values of modular $L$-functions and applications. CBMS Regional Conference Series in Mathematics 102 (2003) 149-163.
Book volume table of contents
View Article: PDF

[113] Ken Ono. The Web of Modularity: Arithmetic of the Coefficients of Modular Forms and $q$-series. CBMS Regional Conference Series in Mathematics 102 (2003) MR MR2020489.
Book volume table of contents

[114] Product expansions of modular forms on $\mathrm {SL}_2(\mathbb {Z})$. CBMS Regional Conference Series in Mathematics 102 (2003) 69-83.
Book volume table of contents
View Article: PDF

[115] Weierstrass points on modular curves. CBMS Regional Conference Series in Mathematics 102 (2003) 109-119.
Book volume table of contents
View Article: PDF

[116] Class numbers of quadratic fields. CBMS Regional Conference Series in Mathematics 102 (2003) 133-147.
Book volume table of contents
View Article: PDF

[117] Min Ho Lee. Multilinear differential operators on modular forms. Proc. Amer. Math. Soc. 132 (2004) 1267-1277. MR 2053330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Jean-Pierre Serre. On a theorem of Jordan. Bull. Amer. Math. Soc. 40 (2003) 429-440. MR 1997347.
Abstract, references, and article information
View Article: PDF

[119] Richard Blecksmith and John Brillhart. Linear quintuple-product identities. Math. Comp. 72 (2003) 1019-1033. MR 1954982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Enrique González-Jiménez and Josep González. Modular curves of genus 2. Math. Comp. 72 (2003) 397-418. MR 1933828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 156 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia